RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2018, том 23, выпуск 2, страницы 212–225 (Mi rcd319)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Persistence Properties of Normally Hyperbolic Tori

Henk Broera, Heinz Hanßmannb, Florian Wagenerc

a Johann Bernoulli Institute for Mathematics and Computer Science, Rijksuniversiteit Groningen, 9747 AG Groningen, The Netherlands
b Mathematisch Instituut, Universiteit Utrecht, Postbus 80010, 3508 TA Utrecht, The Netherlands
c Center for Nonlinear Dynamics in Economics and Finance (CeNDEF), Amsterdam School of Economics, Universiteit van Amsterdam, Postbus 15867, 1001 NJ Amsterdam, The Netherlands

Аннотация: Near-resonances between frequencies notoriously lead to small denominators when trying to prove persistence of invariant tori carrying quasi-periodic motion. In dissipative systems external parameters detuning the frequencies are needed so that Diophantine conditions can be formulated, which allow to solve the homological equation that yields a conjugacy between perturbed and unperturbed quasi-periodic tori. The parameter values for which the Diophantine conditions are not fulfilled form so-called resonance gaps. Normal hyperbolicity can guarantee invariance of the perturbed tori, if not their quasi-periodicity, for larger parameter ranges. For a 1-dimensional parameter space this allows to close almost all resonance gaps.

Ключевые слова: KAM theory, normally hyperbolic invariant manifold, van der Pol oscillator, Hopf bifurcation, center-saddle bifurcation

DOI: https://doi.org/10.1134/S1560354718020065

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J40 37D10 37G35 37J20
Поступила в редакцию: 18.11.2017
Принята в печать:09.01.2018
Язык публикации: английский

Образец цитирования: Henk Broer, Heinz Hanßmann, Florian Wagener, “Persistence Properties of Normally Hyperbolic Tori”, Regul. Chaotic Dyn., 23:2 (2018), 212–225

Цитирование в формате AMSBIB
\RBibitem{BroHanWag18}
\by Henk Broer, Heinz Han{\ss}mann, Florian Wagener
\paper Persistence Properties of Normally Hyperbolic Tori
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 2
\pages 212--225
\mathnet{http://mi.mathnet.ru/rcd319}
\crossref{https://doi.org/10.1134/S1560354718020065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000429363300006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85044988590}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd319
  • http://mi.mathnet.ru/rus/rcd/v23/i2/p212

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. H. W. Broer, H. Hanssmann, “Bifurcations in volume-preserving systems”, Acta Appl. Math., 162:1 (2019), 3–32  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:206
    Литература:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020